# SDR DALA2016081505962

- Difficulty date: August 9, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 69,370 hours, 51,693 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Leaking
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE TAILCONE AND SLIDE DEPLOYMENT AFT EMERG SLIDE, SN 693 DEVELOPED A LEAK AT LOWER SEAM AND DID NOT STAY INFLATED FOR 10 MINS.  
WORK CONTROL CARD 88-0525-8-0408 MFG DATE 08/1984.  SLIDE REPLACED AND REQUIRED INSPECTION ACCOMPLISHED.
